2 Publications

Mark all

[2]
2022 | Journal Article | IST-REx-ID: 11717 | OA
Rigidity of Newton dynamics
K. Drach, D. Schleicher, Advances in Mathematics 408 (2022).
View | DOI | Download Published Version (ext.)
 
[1]
2022 | Journal Article | IST-REx-ID: 11553 | OA
The dynamics of complex box mappings
T. Clark, K. Drach, O. Kozlovski, S.V. Strien, Arnold Mathematical Journal 8 (2022) 319–410.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed

2 Publications

Mark all

[2]
2022 | Journal Article | IST-REx-ID: 11717 | OA
Rigidity of Newton dynamics
K. Drach, D. Schleicher, Advances in Mathematics 408 (2022).
View | DOI | Download Published Version (ext.)
 
[1]
2022 | Journal Article | IST-REx-ID: 11553 | OA
The dynamics of complex box mappings
T. Clark, K. Drach, O. Kozlovski, S.V. Strien, Arnold Mathematical Journal 8 (2022) 319–410.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed